Nicip Cold & Flu Nf Tablet 10'S
Joyra Medicals Palaiyamkottai Tirunelveli
Cough And Cold | Cipla Ltd (Generics)
0 likes





Short Description:
Nicip Cold & Flu Nf Tablet 10'S is used for Cough And Cold. This contains Caffeine 30 mg,Diphenhydramine 25 mg,Paracetamol (Acetaminophen) 500 mg,Phenylephrine 5 mg
*This medicine need prescription
Combination:
Caffeine 30 mg,Diphenhydramine 25 mg,Paracetamol (Acetaminophen) 500 mg,Phenylephrine 5 mg
₹47.6 ₹56 15% off
Out of Stock
Delivered within 1hours | Delivery around 15kms
Add to cart